JEDNOSTKA NAUKOWA KATEGORII A+

Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Arbitrarily large 2-torsion in Tate–Shafarevich groups of abelian varieties

Tom 191 / 2019

E. V. Flynn Acta Arithmetica 191 (2019), 101-114 MSC: Primary 11G30; Secondary 11G10, 14H40. DOI: 10.4064/aa171118-7-12 Opublikowany online: 5 September 2019

Streszczenie

We show that, for any $d$, the $2$-torsion of Tate–Shafarevich groups of absolutely simple abelian varieties of dimension $d$ over $\mathbb Q $ can be arbitrarily large. This involves the use of an approach, which we shall describe, for demonstrating arbitrarily large Tate–Shafarevich groups which does not require entire Selmer groups to be found.

Autorzy

  • E. V. FlynnMathematical Institute
    University of Oxford
    Andrew Wiles Building
    Radcliffe Observatory Quarter, Woodstock Road
    Oxford OX2 6GG
    United Kingdom
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek